Tightness of the student T-statistic

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

Let X, X1, X2, … be a sequence of nondegenerate, independent and identically distributed random variables and set Sn = X1 + ⋯ + Xn, V2n = X21 + ⋯ + X2n. We answer a question of Götze, Giné and Mason by providing a simple necessary and sufficient condition for tightness of Sn/Vn.

Original languageEnglish (US)
Pages (from-to)181-190
Number of pages10
JournalElectronic Communications in Probability
Volume7
DOIs
StatePublished - Jan 1 2002

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Tightness of the student T-statistic'. Together they form a unique fingerprint.

  • Cite this